MathSciNet Relay Station
MathSciNet bibliographic data
MR1409900 (97f:35067) 35J65 (35B65)
Fabbri, Jean; Veron, Laurent Singular boundary value problems for nonlinear elliptic equations in nonsmooth domains. Adv. Differential Equations 1 (1996), no. 6, 1075–1098.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement